MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. SECURE-C; CERVICAL TOTAL INTERVERTEBRAL DISC PROSTHESIS, MODULAR

GLOBUS MEDICAL, INC. SECURE-C; CERVICAL TOTAL INTERVERTEBRAL DISC PROSTHESIS, MODULAR
Model Number 414.307S
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that a revision occurred to remove a secure-c implant from a patient at the c6/c7 level due to poly wear of the implant.The revision occurred (b)(6) 2026.The device had been implanted approximately 8 years - actual date not reported.The revision involved removing the secure-c implant and replacing it with an acdf (approximately 9mm tall modulus-c spacer).The endplates of the vertebral bodies were still in good condition.The acdf was reported as successful.The explant was returned.Both cobalt chrome endplates appear to be in good condition.There are a few very minor scratches which appear to be from tools used during the removal.The bearing surfaces show no signs of wear.The plasma sprayed surfaces are in good condition.The polyethylene core is significantly damaged with scratches and indentations.This appeared to have happened during removal.As reported, it was damaged by a kocher during removal and some portions of the anterior flange are missing.Due to that, it is difficult to assess whether the core had any wear marks or indentations prior to removal.Images prior to the revision were provided, showing the implant at the c6/c7 level.Nothing appears to be out of alignment in the lateral images.In the a-p image, the superior endplate appears tilted slightly to the one side, approximately 5-10 degrees compared to the inferior endplate.However, the two cobalt chrome endplates are not touching each other.This seems to indicate the polyethylene flange of the core is between the two endplates, appropriately separating them.Pictures of the implant were provided in-situ.The tissue surrounding it appears to be healthy as reported.There does not appear to be any discoloration or wear debris present.It was reported that there were no precipitating events such as trauma, illness, or previously failed surgery leading up to the incident.The implant failure was reported as wear on the polyethylene core.It is unclear how surgeon determined the wear or the need to remove the device - whether the patient was experiencing pain or neurological deficit, or whether the surgeon detected something in imaging.Based on the information provided to date, and that the wear on the core cannot be assessed due to damage during removal, no determination can be made regarding the exact cause of the reported issue at the time of this report.It is unclear exactly how the implant failed.The product is within the anticipated risk; therefore, the overall risk of the system has been maintained.This analysis will be updated as further information becomes available.The product shall continue to be monitored, and appropriate measures taken in the event the occurrence rate exceeds the expected risk.
 
Event or Problem Description
It was reported that a revision occurred to remove a secure-c implant from a patient that was experiencing poly wear of the implant.

Brand Name
SECURE-C
Common Device Name
CERVICAL TOTAL INTERVERTEBRAL DISC PROSTHESIS, MODULAR
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key25081207
Report Number3004142400-2026-00095
Device Sequence Number16061662
Product Code MJO
UDI-Device Identifier00889095154917
UDI-Public00889095154917
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number414.307S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/06/2026
Initial Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age45 YR
Patient SexMale
Patient Weight91 KG